ACNE on CYP/Tbol cycle

  • Mercon
  • Topic Author
  • New Member
  • New Member
More
05 Aug 2013 21:20 #146174 by Mercon
ACNE on CYP/Tbol cycle was created by Mercon
Hi everyone,

I am absolutely stoked with my results went from 87,7kg to 98kg in 12 weeks awesome cycle.

I am at the end of my tbol/test cyp cycle, bridging with winny @30mg and 40mg proviron a day i have 12 days left to the start off my PCT.

When i started using winny the breakout began, so i used arimidex eod instead of twice a week, what can i do to stop the breakout? (since i upped the arimidex no new pimples started, i also used reaccutane when i was 14 years old so i am prone to acne.)

Please Log in or Create an account to join the conversation.

  • Muscleaddict
  • Moderator
  • Moderator
More
05 Aug 2013 21:56 #146178 by Muscleaddict
Replied by Muscleaddict on topic ACNE on CYP/Tbol cycle
The acne is not from the winstrol. It's caused by the hormone imbalance from you stopping the testosterone and your estrogen ratio changing drastically.

Just wait it out. There is nothing besides accutane that really works for this type of acne. Just keep your estrogen controlled and it will clear up faster, and shower twice a day to keep bacteria from making the acne worse.
The following user(s) said Thank You: Mercon

Please Log in or Create an account to join the conversation.

  • Mercon
  • Topic Author
  • New Member
  • New Member
More
05 Aug 2013 22:00 #146181 by Mercon
Replied by Mercon on topic ACNE on CYP/Tbol cycle
Thanx muscleaddict it was just weird becoz while on test i had no acne, anyway so i got the zinplex skin scrub kit to control that bacteria you talking about.

Please Log in or Create an account to join the conversation.

  • Muscleaddict
  • Moderator
  • Moderator
More
05 Aug 2013 22:17 #146187 by Muscleaddict
Replied by Muscleaddict on topic ACNE on CYP/Tbol cycle
Yes that's very common- no acne until you come off the test, but then BAM.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum